Heavy periods after abortion

Common Questions and Answers about Heavy periods after abortion

period

But after my abortion my periods have been heavy with blood clots. I bleed through tampons and everytime i go to change it there is clots and a lot of blood ive alwaus been heavy with some clots but not like this.
Many females have a thick uterun lining and have bad periods, when the doc cleans a female out after miscarriage or abortion or polip removal, it helps with heavy periods.
well i had a abortion three months ago,i had a normol period a month after that,waiting for my next period came right on time,but lasted two days,one day heavy,the next it was barley there,a couple of days after that i noticed my breasts were leaking milk,and today i went to the loo and wiped myself and i had pink discharge,me and my boyfriend use the withdrawl methed.
I had a vacuum abortion in July and I was 9 weeks pregnant. Since after the abortion, I been having light periods that lasted 2 days tops. It wasn't until yesterday, I experienced abdominal cramps and a medium/heavy flow but at night it switch to a very light flow. I've been told that its normal to have light periods after an abortion and that your periods should go back to normal after 6 months since the procedure.
I definitely don't know how long it takes for a pregnancy test to become negative after an abortion but if you are still having a positive test the best thing you can do is see a doctor. Legal abortions are dangerous to illegal ones are even more so. There is a possibility that they didn't get all of the tissue and that is why you are still showing positive but only a doctor can really tell you.
Now I know I am not pregnant after my missed abortion miscarriage. It must have just been leftover hcg hormones in my system...miscarriage took place in April 2009. I have just gotten my 1st period after all the trauma and it's been 10 days and I still have a very light to moderate flow.
My second one, actually. After the first one, I was fine. Everything was normal. During the abortion, they gave me this "amneisa medicine". It didn't work. After 3 shots, I still remembered. When they were scraping me out, it hurt like crazy. I was screaming in pain. They just told me to shut up. they had given me antibiotics after that abortion, but they didn't in the last one I had. this, combined with the excruciating pain, seemed very unusual to me.
Im surprised she is willing to keep using is as people often experience heavy painful periods and vomitting when taking it.. Of course, everyone is different.. But since it seems clear that pregnancy is not something you want right now, you should use preventive protection such as condoms, birth control patch, depo, mirena, the pill.. I know it can be hard to reach out to people for these things but it is important..
Hi, I have had an abortion (DNC) three months ago. I had a heavy bleeding but on control now. I am 33 years old but i never had a late periods problem. I am sure i am not pregnant as i have tested and the result is NEGATIVE. So why is this delay? Is it a general problem? How do i confirm that I am not pregnant?
I had a threatened abortion at 6w3d. My doctor put me on light activity (no lifting, no long periods on my feet, mostly bed rest with trips to the bathroom and kitchen ok, and no sexual activity). My hCg level was 47,000 and fetal cardiac activity was detected on ultrasound. I've been taking the doctor's advice and just resting a lot, and my spotting has stopped completely.
I had unprotected sex with my boyfriend february 28, and i dont remember when the last time i had my period was..... my best guess by what my periods usually are was probebly february 11th or a couple days before... a month later all my friends and mom got symtoms they were gonna get their periods along with myself and it never came... i got emotional, cramps, extreme bloating but no bleeding...
I have taken Mifepristone on 21st May and Misoprostol on 23rd May for stopping pregnancy. After taking Misoprostol, i got heavy bleeding and now its decreased. Bleeding is like normal periods now. Below mentioned are the symptoms i am observing in my body now. Symtom1: I am observing decrease in my breast size. This is bothering me more. Is this happening because of that medicine? Symton2: I am feeling burning sensation in my stomach. Are these any side effects and why are they happening?
ok so i kinda need some advice my last three periods or what i am calling a period have been really abnormal and only lasting like 3 days but i have no period symptoms!!!! i have horrible cramping,fever (basically every bad thing we could have during periods) and super heavy bleeding & clotting ... during my periods but not lately!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!
He made a sonogram and told me he couldn't see anything because I probably just had about 2 or 3 weeks pregnancy and told me to come back in one or two weeks. After that day I've been having heavy bleeding, like a normal period, with more pain than usual and large coagulums (sizes vary between a quarter and a strawberry). Is this normal or am I having an abortion?!
He made a sonogram and told me he couldn't see anything because I probably just had about 2 or 3 weeks pregnancy and told me to come back in one or two weeks. After that day I've been having heavy bleeding, like a normal period, with more pain than usual and large coagulums (sizes vary between a quarter and a strawberry). Is this normal or am I having an abortion?
The first two happened *really* early, and I didn't experience them as anything worse than heavy periods. But the third was further along, brutally painful, and incomplete. I bled approximately forever, it seemed (and tons, too), until I finally ended up with a D&C, which removed the remaining tissue that was causing the problem. (I might have taken care of things sooner, by the way, if I hadn't had such an insensitive lug of an ob.
He tell me he has this new pill that is just awsome its called seasonique and you take it for afull 3 months and when you do have a period after 3 months its usually very light and short .WEll After 2 months of taking what I thought was the neatest thing since peanut butter I started my period cramps and all . I thought it was kinda weird but well its a new pill so I will give it some time .
but after it just got heavier..not so heavy like heavy heavy periods but i would say is medium heavy and bright red..not dark..with some little clots not as much as my regular periods..so i dont know anymore im really confused..its my first time having sex without protection..i am 18 years old..i just need some help..i wanna know if i could be implantation bleeding or just my darn period..i just dont get why on the day of my period i spotted once in a wipe..and then 10 days after im bleeding...
I had a surgical abortion on 5/15/12. My last 2 periods are SO heavy that im going through a super plus tampon about every 2 hours. Im allergic to every type of bc i have ever tried, so that's not an option. Anyone else experience this?? Its overwhelming!!
I miscarried at 8weeks, early Oct 07 - after a heavy bleeding and was diagnosed with missed abortion without going through a D &C. The bleeding carried on for about 2 weeks with intermittent spotting after and stopped completely for only about 4 days before I experienced more bleeding and stopped again over a week.. Then I got what I think is a new menstral cycle.. bled for a week and stopped for another, but on day 13 I started bleeding again...
on the 5th day i got a heavy period dark red thick and stringy sorry tmi. today is day 6 still heavy I have lost my appetite, bad back pain, constipation, weird period pain thats very unusal and painful at times. feeling sick and extreamly tired all the time, and pain in left ovarary area. I did 2 pregnancy tests on the 3rd missed day and was neg. Symtoms seem to be worstening each day and would like some imput. has anyone experenced this before? Could I be pregnant? What should I do?
1. I was prescribed Spironolactone when I was 16-21 years old which made me have extremely heavy periods for 7-9 days at a time every two weeks. Essentially I was having a heavy flow period every two weeks for five years. The reason I did not stop taking the medication sooner was because it completely cleared up my terrible skin acne. My ex-Kansas-doctor said that the constant bleeding was simply a common side effect.
I know many women have asked this question before, so I wanted to post a journal entry about getting my period after D&C. I had to get a D&C on April 2, 2008 after finding out that my pregnancy was non-viable/missed abortion. My doctor told me I should start my cycle within 4-6 weeks after the D&C, and I started my period yesterday, May 4, 2008. I thought it would be a light cycle following the D&C, but it actually seems to be heavier than normal.
Same happened in a week, heart beat stopped . Took misoprostol to induce abortion on April 16th. Fetal expelled and had periods for one week. After I recovered immediately and want to conceive again ......now May 28th still I didn't get my periods.... could I be pregnant..... usually I had anovulatory,,,irregular periods.... having a strange heavy feeling in the right lower near pelvic area ... what should I do..... when to take a HPT. When is my lmp in consideration of missed miscarriage...
MedHelp Health Answers